# SDR USAA920071111

- Difficulty date: October 27, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 654797321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CORROSION FOUND ON CABIN CUSP WEB, BS 616-BS 639, S17L, WL 208.  REPLACED CABIN CUSP WEB, BS 616-BS 639, S17L, WL 208 IAW BOEING DRAWING 65-47973-21.
